American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Oleg Pikhurko. A note on the Tur\'{a}n function of even cycles. Proc. Amer. Math. Soc. 140 (2012) 3687-3692.
Abstract, references, and article information   
View Article: PDF

[2] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles. II. Proc. Amer. Math. Soc. 133 (2005) 537-543. MR 2093078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tom Bohman. A limit theorem for the Shannon capacities of odd cycles I. Proc. Amer. Math. Soc. 131 (2003) 3559-3569. MR 1991769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Deza and P. Frankl. Bounds on the maximum number of vectors with given scalar products . Proc. Amer. Math. Soc. 95 (1985) 323-329. MR 801348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Béla Bollobás. The independence ratio of regular graphs . Proc. Amer. Math. Soc. 83 (1981) 433-436. MR 624948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. E. Daykin. Corrigendum and addendum to: ``Pseudo-matchings of a bipartite graph'' (Proc. Amer. Math. Soc. {\bf 42} (1974), 28--32) by Alan Brace and Daykin . Proc. Amer. Math. Soc. 56 (1976) 380-382. MR 0409269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Sanders. Metric spaces in which minimal circuits cannot self-intersect . Proc. Amer. Math. Soc. 56 (1976) 383-387. MR 0414425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. Dixon and S. Goodman. On the number of Hamiltonian circuits in the $n$-cube . Proc. Amer. Math. Soc. 50 (1975) 500-504. MR 0369157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan Brace and D. E. Daykin. Pseudo-matchings of a bipartite graph . Proc. Amer. Math. Soc. 42 (1974) 28-32. MR 0329960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. M. Wright. For how many edges is a digraph almost certainly Hamiltonian? . Proc. Amer. Math. Soc. 41 (1973) 384-388. MR 0342436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Václav Chvátal and Frank Harary. Generalized Ramsey theory for graphs. II. Small diagonal numbers . Proc. Amer. Math. Soc. 32 (1972) 389-394. MR 0332559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia